# SDR 96ZZZX3012

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215304
- Condition: Plate Broken
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOODRICH BRAKE ASSEMBLY - WEAR PIN INDICATOR WAS JUST ABOUT AT POINT TO BE CHANGED.  BRAKE WAS REMOVED TO CHANGE AND FOUND ONE BRAKE PLATE WAS CRACKED IN TWO PLACES, AND BROKEN.  WHEN WHEEL WAS REMOVED, PARTS FELL OUT.  SUBMITTER RECOMMMENDS 500 LANDING LIMIT ON BRAKE ASSY.  PART CYCLES 562.
